MAUDE Adverse Event Report: BIOMET MICROFIXATION LACTOSORB SYSTEM LACTOSORB DIRECT DRIVER BLADE; SCREWDRIVER

BIOMET MICROFIXATION LACTOSORB SYSTEM LACTOSORB DIRECT DRIVER BLADE; SCREWDRIVER
Model Number N/A
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2020-00433, 0001032347-2020-00435.Medical products: lactosorb system lactosorb direct driver blade, part# 915-2451, serial# (b)(4), possible lot# 745970, 329600, 195230.Lactosorb system lactosorb direct driver blade, part# 915-2451, lot# 572419.Lactosorb system lactosorb direct driver blade, part# 915-2451, serial# (b)(4), possible lot# 061150, 394730.(b)(4) lactosorb system 2.0 x 5 mm direct drive screw, part# 915-2200, lot# n.(b)(4) lactosorb system 2.0 x 7 mm direct drive screw, part# 915-2201, lot# ni.The user facility is foreign.Therefore, a facility medwatch report will not be available.(b)(4).
 
Event or Problem Description
It was reported that multiple blades were unable to retain screws during a surgical procedure.The five (5) mm screws could be grasped, and the seven (7) mm screws could not be grasped.The procedure was completed with alternate blades.No adverse events were reported as a result of the malfunction.
 
Event or Problem Description
It was reported that multiple blades were unable to retain screws during an upper and lower osteotomy.The five (5) mm screws could be grasped and the seven (7) mm screws could not be grasped.The procedure was completed with alternate blades.No adverse events were reported as a result of the malfunction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.A visual inspection was conducted on the returned blades.The blades showed signs of general use but no visible damage was present.All three orientations were checked and the fits met all specifications.The blades are functioning as they should.Medical records were not provided.A review of the device history records was not performed as the returned items functioned as intended.No problem was found with product.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
LACTOSORB SYSTEM LACTOSORB DIRECT DRIVER BLADE
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key10529117
Report Number0001032347-2020-00434
Device Sequence Number16949395
Product Code HXX
UDI-Device Identifier00841036055714
UDI-Public00841036055714
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number915-2451
Device Lot Number572419
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/27/2020
Supplement Date Received by Manufacturer09/01/2020
03/18/2021
Initial Report FDA Received Date09/14/2020
Supplement Report FDA Received Date09/15/2020
03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.